Numerical solution of integro-differential systems with a degenerate matrix multiplying the derivative by multistep methods
Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1248-1255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_9_a9,
author = {M. V. Bulatov and E. V. Chistyakova},
title = {Numerical solution of integro-differential systems with a degenerate matrix multiplying the derivative by multistep methods},
journal = {Differencialʹnye uravneni\^a},
pages = {1248--1255},
year = {2006},
volume = {42},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_9_a9/}
}
TY - JOUR AU - M. V. Bulatov AU - E. V. Chistyakova TI - Numerical solution of integro-differential systems with a degenerate matrix multiplying the derivative by multistep methods JO - Differencialʹnye uravneniâ PY - 2006 SP - 1248 EP - 1255 VL - 42 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_9_a9/ LA - ru ID - DE_2006_42_9_a9 ER -
%0 Journal Article %A M. V. Bulatov %A E. V. Chistyakova %T Numerical solution of integro-differential systems with a degenerate matrix multiplying the derivative by multistep methods %J Differencialʹnye uravneniâ %D 2006 %P 1248-1255 %V 42 %N 9 %U http://geodesic.mathdoc.fr/item/DE_2006_42_9_a9/ %G ru %F DE_2006_42_9_a9
M. V. Bulatov; E. V. Chistyakova. Numerical solution of integro-differential systems with a degenerate matrix multiplying the derivative by multistep methods. Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1248-1255. http://geodesic.mathdoc.fr/item/DE_2006_42_9_a9/